MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DCA VANTAGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DCA VANTAGE
Catalog Number 10282969
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer has stated that they were performing proper maintenance and passing quality controls.The customer communicated that they did not have any remaining reagent available.Without the returned reagent, an investigation cannot proceed and therefore the root cause cannot be determined.The dcu reviewed the certificate of analysis for lot in use at the time of the event, and the product met and passed all specifications upon manufacturing release.The cause of this event in unknown.No product problem identified.
 
Event or Problem Description
The customer reported that they received discrepant microalbumin, creatinine and albumin-creatinine ratio result on their dca vantage instrument compared to lab test.The patient's results were confirmed from the lab test.There is no reported injury due to this event.
 
Additional Manufacturer Narrative
The affected test due to the device malfunction is creatinine.Hence the product code is changed to cgx in the section d2a.

Brand Name
DCA VANTAGE
Common Device Name
DCA VANTAGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LTD.
northern road
chilton industrial estate
sudbury, suffolk CO10 2XQ
UK   CO10 2XQ
Manufacturer Contact
felix akinrinola
333 coney street
walpole, MA 02032
MDR Report Key22368544
Report Number3002637618-2025-00051
Device Sequence Number17297517
Product Code CGX
UDI-Device Identifier00630414551364
UDI-Public(01)00630414551364
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K071466
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10282969
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown